# SDR ASAA2022120941097

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 4,107 hours, 1,153 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 102AH2AG
- Condition: Inoperative
- Location: L Side Fwd Fusel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP PROBE LIGHT CAME ON AFTER START. GROUNDED - YES. R/R TEMP PROBE IAW B737-9 AMM 34-21-06. OPS CHECK GOOD.
